# SDR ASOA95017

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901FB
- Make and model: Emb EMB-110P1
- Aircraft serial: 110397
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 29,366 hours
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

DFW/TXK - FLT 7457 - AFTER TAKEOFF, RIGHT ENGINE AUTO SHUT DOWN.  FLIGHT RETURNED TO DFW WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  ENGINE WAS CONFIRMED TO HAVE LOST SOME PIECES WHICH EXITED THROUGH THE EXHAUST AND BURNER CANS.  NO PIECES EXITED THROUGH THE COWLING.  REMOVED AND REPLACED THE RIGHT ENGINE.  S/N ON 57236.  REMOVED AND REPLACED THE RIGHT PROP ASSEMBLY.  S/N ON BU11997.  OPERATIONAL AND LEAK CHECKS GOOD ON ENGINE AND PROP ASSEMBLY.  THIS MRR REMAINS OPEN PENDING TEAR DOWN REPORT.  (X)
